MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-30
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed inconsistent alinity i tsh results.Customer reference range tsh : 0.35 to 4.94 uiu/l.Examples were provided: case 1 (male patient): on (b)(6) 2025, id (b)(6), using serial (b)(6), generated tsh of 6.305 uiu/l.On (b)(6) 2025, id (b)(6), using serial (b)(60, generated tsh of 2.016 uiu/l.Additional testing of total t3 and total t4 were processed with values in the normal range.On (b)(6) 2026, id (b)(6), using serial (b)(6), generated tsh of 4.66 uiu/l.Additional testing of total t3, total t4, free t3, and free t4 were processed with all analytes in the normal range.Case 2 (female patient): on (b)(6) 2026, id (b)(6) using serial (b)(6), generated tsh of 3.139 uiu/l.On (b)(6) 2026, id (b)(6), on same serial, generated tsh of 7.034 uiu/l was obtained.Case 3 (female patient): on (b)(6) 2025, id (b)(6), using serial (b)(6), generated tsh 2.863 uiu/l.Additional testing of free t4 was processed with value in the normal range.On (b)(6) 2025, id (b)(6) using serial (b)(6), generated tsh of 11.031 uiu/l.Case 4 (female patient): on (b)(6) 2025, id (b)(6) using serial (b)(6), generated tsh of 0.4785 uiu/l.Additional testing of total t3, and free t4 were processed with values in the normal range.On (b)(6) 2025, id (b)(6) generated tsh of 9.445 uiu/l.Additional testing of free t4 and free t3 were processed with values in the normal values.Case 5 (female patient): on (b)(6) 2025, id (b)(6), generated tsh of 0.479 uiu/l.On (b)(6) 2026, id (b)(6), using serial (b)(6) generated tsh of 7.218 uiu/l.On (b)(6) 2025, id (b)(6), using serial (b)(6) generated tsh of 4.496 uiu/l.Id (b)(6), initial tsh of 7.018, was retrieved from storage and processed on serial (b)(6) generating similar value of tsh 7.415 uiu/l, architect i2000 tsh of 7.305 uiu/l (performed for troubleshooting) and alinity i (another site location) tsh of 7.724 uiu/l, and cobas e402 tsh of 8.58 (no unit of measure provided).No additional patient information was provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and supported the complaint issue without indication of any additional issues.A search for similar complaints did not identify an increase in complaint activity for lot 77462ud00.A review of tracking and trending for the alinity i tsh assay did not identify any trends related to the complaint issue.A review of the device history record did not identify any non-conformances, potential non-conformances or deviations with lot number 77462ud00 and the complaint issue.The overall performance of the alinity i tsh reagent was reviewed using field data from customers worldwide.The median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably.A review of labeling was performed and found to sufficiently address the customer's issue.Based on the investigation, no systemic issue or deficiency was identified with the alinity i tsh reagent, lot number 77462ud00.
 
Event or Problem Description
The customer observed inconsistent alinity i tsh results.Customer reference range tsh: 0.35 to 4.94 uiu/l.Examples were provided: case 1 (male patient): on (b)(6) 2025, id (b)(6) using serial (b)(6), generated tsh of 6.305 uiu/l.On (b)(6) 2025, id (b)(6) using serial (b)(6), generated tsh of 2.016 uiu/l.Additional testing of total t3 and total t4 were processed with values in the normal range.On (b)(6) 2026, id (b)(6), using serial (b)(6), generated tsh of 4.66 uiu/l.Additional testing of total t3, total t4, free t3, and free t4 were processed with all analytes in the normal range.Case 2 (female patient): on (b)(6) 2026, id (b)(6) using serial (b)(6), generated tsh of 3.139 uiu/l.On (b)(6) 2026, id (b)(6), on same serial, generated tsh of 7.034 uiu/l was obtained.Case 3 (female patient): on (b)(6) 2025, id (b)(6) using serial (b)(6), generated tsh 2.863 uiu/l.Additional testing of free t4 was processed with value in the normal range.On (b)(6) 2025, id (b)(6) using serial (b)(6), generated tsh of 11.031 uiu/l.Case 4 (female patient): on (b)(6) 2025, id (b)(6) using serial (b)(6) generated tsh of 0.4785 uiu/l.Additional testing of total t3, and free t4 were processed with values in the normal range.On (b)(6) 2025, id (b)(6) generated tsh of 9.445 uiu/l.Additional testing of free t4 and free t3 were processed with values in the normal values.Case 5 (female patient): on (b)(6) 2025, id (b)(6), generated tsh of 0.479 uiu/l.On (b)(6) 2026, id (b)(6), using serial (b)(6) generated tsh of 7.218 uiu/l.On (b)(6) 2025 id (b)(6), using serial (b)(6) generated tsh of 4.496 uiu/l.Id (b)(6), initial tsh of 7.018, was retrieved from storage and processed on serial (b)(6) generating similar value of tsh 7.415 uiu/l, architect i2000 tsh of 7.305 uiu/l (performed for troubleshooting) and alinity i (another site location) tsh of 7.724 uiu/l, and cobas e402 tsh of 8.58 (no unit of measure provided).No additional patient information was provided.No impact to patient management was reported.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24317186
Report Number3005094123-2026-00067
Device Sequence Number17561980
Product Code JLW
UDI-Device Identifier00380740131159
UDI-Public(01)00380740131159(17)261218(10)77462UD00
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P48-30
Device Lot Number77462UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown